# SDR CALA2025010201737

- Difficulty date: December 28, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N13013
- Make and model: Boeing 787-10
- Aircraft serial: 40931
- Aircraft time: 20,298 hours, 2,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD100260201
- Part serial: AD24081349
- Condition: Faulted
- Location: Zone 200
- Part time: 685 hours, 92 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNIT BATTERY - WELS BATTERY UNIT 11.4 FAILED. R&R WIFI EMER WELS BATTERY POSITION 11.4 REF: AMM 33-51-07. OPS CHECK GOOD.
